Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

New range theorems for the dual Radon transform


Author: Alexander Katsevich
Journal: Trans. Amer. Math. Soc. 353 (2001), 1089-1102
MSC (2000): Primary 44A12
Published electronically: October 11, 2000
MathSciNet review: 1804413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Three new range theorems are established for the dual Radon transform $R^*$: on $C^\infty$ functions that do not decay fast at infinity (and admit an asymptotic expansion), on $\mathcal{S}(Z_n)$, and on $C_0^\infty(Z_n)$. Here $Z_n:=S^{n-1}\times\mathbb{R}$, and $R^*$ acts on even functions $\mu(\alpha,p)=\mu(-\alpha,-p), (\alpha,p)\in Z_n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 44A12

Retrieve articles in all journals with MSC (2000): 44A12


Additional Information

Alexander Katsevich
Affiliation: Department of Mathematics, University of Central Florida, Orlando, Florida 32816
Email: akatsevi@pegasus.cc.ucf.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02641-6
PII: S 0002-9947(00)02641-6
Keywords: Dual Radon transform, range theorems, asymptotic expansions
Received by editor(s): January 20, 1998
Received by editor(s) in revised form: June 24, 1999
Published electronically: October 11, 2000
Additional Notes: This research was supported in part by NSF grant DMS-9704285
Article copyright: © Copyright 2000 American Mathematical Society